# SDR AALA20100919DFW03

- Difficulty date: September 16, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N616AA
- Make and model: Boeing 757223
- Aircraft serial: 24524
- Aircraft time: 64,343 hours, 22,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 22D ESCAPE PATH LIGHT SHROUD DAMAGED.  REPLACED SEAT 22D ESCAPE PATH LIGHT SHROUD.  OPS CHECKED NORMAL.
